Jinn-Shyong YANG

Completely Independent Spanning Trees on 4-Regular Chordal Rings
Jou-Ming CHANG Hung-Yi CHANG Hung-Lung WANG Kung-Jui PAI Jinn-Shyong YANG 
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1932-1935
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
completely independent spanning treeschordal ringsdistributed loop networks
 Summary | Full Text:PDF

A Note on the Degree Condition of Completely Independent Spanning Trees
Hung-Yi CHANG Hung-Lung WANG Jinn-Shyong YANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2191-2193
Type of Manuscript:  LETTER
Category: Graphs and Networks
completely independent treesDirac's conditionOre's condition
 Summary | Full Text:PDF

Completely Independent Spanning Trees on Some Interconnection Networks
Kung-Jui PAI Jinn-Shyong YANG Sing-Chen YAO Shyue-Ming TANG Jou-Ming CHANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2014/09/01
Vol. E97-D  No. 9  pp. 2514-2517
Type of Manuscript:  LETTER
Category: Information Network
completely independent spanning treesinterconnection networkschordal rings
 Summary | Full Text:PDF